# SDR R61A201207010331

- Difficulty date: July 1, 2012
- Submitted: July 4, 2012
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 11,383 hours, 9,179 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE FORWARD LEFT INBOARD SEAT TRACK CORRODED.  MAINTENANCE REMOVED AND REPLACED THE FORWARD LEFT INBOARD SEAT TRACK IAW EMB 175 SRM 51-40-02, 51-40-04, 51-41-01, 51-40-05, 51-43-01, AND 51-43-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
